Top answers from doctors based on your search:
Disclaimer

zoloft and tremors

A 20-year-old male asked:
Dr. Mijail Serruya
15 years experience Neurology
Hard to predict: While the FDA clarifies how fast a medication can have its dose increased, there are no universal guidelines on the "waiting period" to see if a perso ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old male asked:
Dr. Anthony Fritz
32 years experience Internal Medicine
Most likely: Please see your health care provider if it worsens or persists.
1
1 thank
A 25-year-old male asked:
Dr. Robert Kwok
32 years experience Pediatrics
Hard to guess: One can ask his prescribing doctor about the finger tremors. One article said in a group of 21 patients on an SSRI antidepressant, half of them stoppe ... Read More
A 25-year-old male asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
Discuss with doc: While the drug may have caused your tremor, sudden stoppage may be worse, discuss this with prescribing doc to determine if this is a cause and effect ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Matthew Smith
39 years experience Psychiatry
Unusual: If your fasciculations and tremor are deemed due to Zoloft (sertraline), (sertraline) then this would be very unusual. It would be likely that it woul ... Read More
1
1 thank
A member asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
There are various: meds for tremor,you might ask a Neurologist for help....
1
1 thank
A 22-year-old male asked:
Dr. Amanda Itzkoff
17 years experience Psychiatry
Zoloft (sertraline): An SSRI commonly prescribed to treat depression and anxiety can precipitate a tremor in some cases. Anxiety can cause tremor as well, so it's importan ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Yes, it can: In the pre-marketing clinical studies, more than 10% of people experienced tremors with zoloft (sertraline). So yes, it could be causing the problem ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Alexandra Solano
13 years experience Anti-Aging Medicine
Zoloft (sertraline) and herbs: When taking zoloft, (sertraline) be careful not to take St John's wart ginkgo biloba, 5 ht and l-tryptophan as they can increase serotonin. Check if h ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month